Alert archive / Iowa / Flash Flood Warnings in 2019
Flash Flood Warning 5, NWS Des Moines, IA
NWS Des Moines, IA issued this flash flood warning at May 24, 2019, 10:16 AM CDT for Adair County, Iowa. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2019, 10:16 AM CDT (15:16 UTC)
- Expired
- May 24, 2019, 1:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Flood severity
- None
County Adair County, IA
The radar
The Des Moines radar (KDMX), 89 km from the middle of the area, began a volume at 15:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 3.3 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1041 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 344 m²/s²
- 0-3 km storm-relative helicity
- 362 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
839
WGUS53 KDMX 241516
FFWDMX
IAC001-241815-
/O.NEW.KDMX.FF.W.0005.190524T1516Z-190524T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Des Moines IA
1016 AM CDT Fri May 24 2019
The National Weather Service in Des Moines has issued a
* Flash Flood Warning for...
Southwestern Adair County in southwestern Iowa...
* Until 115 PM CDT.
* At 1016 AM CDT, local law enforcement reported heavy rain across
the warned area had caused Middle Nodaway and West Fork Middle
Nodaway rivers to exceed their banks and flood local roadways.
Flash flooding is already occurring.
* Some locations that will experience flooding include...
Greenfield, Fontanelle, Bridgewater, Greenfield Municipal Airport
and Nodaway Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 4116 9470 4138 9470 4138 9443 4124 9444
4116 9447
$$
Curtis1 follow-up statement
553
WGUS73 KDMX 241811
FFSDMX
Flash Flood Statement
National Weather Service Des Moines IA
111 PM CDT Fri May 24 2019
IAC001-241821-
/O.EXP.KDMX.FF.W.0005.000000T0000Z-190524T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Adair IA-
111 PM CDT Fri May 24 2019
...THE FLASH FLOOD WARNING FOR SOUTHWESTERN ADAIR COUNTY WILL EXPIRE
AT 115 PM CDT...
Flood waters have receded or are receding. Flooding is no longer
expected to pose a threat. Please continue to heed any remaining
road closures.
LAT...LON 4116 9470 4138 9470 4138 9443 4124 9444
4116 9447
$$
CurtisWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at May 24, 7:21 AM CDT, 2 hours 55 minutes earlier.
Area forecast discussion, May 24, 7:21 AM CDT, 2 hours 55 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 721 AM CDT Fri May 24 2019 .DISCUSSION.../Today through Thursday/ Issued at 613 AM CDT Fri May 24 2019 Convective trends remain the primary forecast focus and will remain so through the Memorial Day weekend into at least the middle of next week. Overall the models are in decent agreement through that time with a continued active pattern. Southwest flow aloft will transition to minor ridging late in the weekend and then back to southwest flow again early next week allowing for only brief breaks from convection. At onset, the situation is volatile with tremendous 0-1km shear/SRH across southern Iowa just north of a northern MO warm front. Objective analysis suggests the instability environment is marginal, but radar trends suggests otherwise with a very healthy QLCS advancing into the forecast area in strong effective shear. Thus expect the MCS to maintain itself for a while at least with all modes of severe weather possible. The only thing holding the severe potential back for now seems to be the lack of cold pool generation and/or getting rooted low enough. Later today the warm front and weak surface low over eastern NE are expected to advance northward through IA with a considerable airmass changes across the state. It will be humid with MLCAPEs reaching around 2K j/kg with 40-50kts of 0-6km shear. The surface flow will be broad southwesterly, with little convergence, but the lingering thermal discontinuity across NE/KS early this morning should advance into the state and potentially aid convective initiation. This will combine with any remnant MCVs from overnight convection upstream and other weak synoptic waves in the southwest flow to trigger additional convection over central and southeast IA with severe weather possible, This will likely transition into a heavy rain threat into the night south and east. There will be strong 850MB moisture transport into the convection and with the mean wind parallel to the convective axis, and opposite the low level inflow, the convection may train over similar areas with minimal Corfidi Vectors as well. Precipitation waters will be approaching 2 inches with 3.5km warm cloud depths so 1-3 inch rains are certainly possible, with locally higher amounts much like occurred this morning. Thus have issued a Flash Flood Watch to account for this possibility. The convection should exit to the south and east and weaken into Saturday morning, but a weak synoptic front will linger SW to NE across the state again Saturday. The thermodynamic environment will be even greater by peak heating with MLCAPEs pushing 3K j/kg and 50kts of deep shear. Thus additional severe weather with large hail and damaging winds are possible. Low level winds appear too weak and veered for much tornado potential. The heavy rain threat does not appear as great with this round however as the deeper moisture will be pushed just to the south and east with the low level jet into the night veering to WNW into the early morning hours and staying south. This should lead into a break Sunday before a more coherent short wave lifts into the MO Valley Sunday Night into Monday. We will then see another repeat cycle of nocturnal, possibly severe, MCS and then potentially additional peak heating severe convection into Monday. The tornado potential will be in or near Iowa, but dependent on where the warm front lays out. This will likely transition into yet another round of nocturnal convection Monday Night with more heavy rain potential. Large scale forcing attendant to the long wave trough is expected to produce significant convective into Tuesday and Tuesday Night before there is finally some light at the end of the tunnel toward drying out and a flip to NW flow into the end of the next work week. && .AVIATION.../For the 12Z TAFS through 12Z Saturday morning/ Issued at 649 AM CDT Fri May 24 2019 Showers and thunderstorms embedded within stratus will continue to produce varied conditions early this morning with anywhere from VFR to LIFR possible, thus confidence is low. Once the convection exits some MVFR stratus will linger before additional showers and storms are anticipated by later this afternoon and tonight, especially across the southeast third of the state. Generally VFR conditions are anticipated here, but there is some MVFR or less and thunder possible. Due to the duration of the precip potential, have opted to omit that mention until the likely time window can be narrowed. && .DMX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch from 4 PM CDT this afternoon through Saturday morning for IAZ050-061-062-072>075-081>086-092>097. && DISCUSSION...Small AVIATION...Small
Hazardous weather outlook, May 24, 4:21 AM CDT, 5 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 421 AM CDT Fri May 24 2019 IAZ050-061-062-072>075-081>086-092>097-250930- Tama-Jasper-Poweshiek-Madison-Warren-Marion-Mahaska-Adams-Union- Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne- Appanoose-Davis- 421 AM CDT Fri May 24 2019 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Today and tonight A Flash Flood Watch is in effect for this area. Please refer to the National Weather Service website at weather.gov/desmoines for further details. Thunderstorms are expected throughout today. A few storms may be strong to severe, with large hail and damaging winds the primary threat. Heavy rainfall may lead to flash flooding and river flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Outside of a brief break around Sunday, periodic thunderstorm chances are expected into early next week, including Memorial Day. Severe weather primarily in the form of large hail, damaging wind gusts, and moderate to heavy rainfall will be possible at times. Flash flooding and river flooding risks will increase through the weekend. .SPOTTER INFORMATION STATEMENT... Spotters may be needed off and on through the Memorial Day weekend, especially today, Saturday, and Monday. IAZ004>007-015>017-023>028-033>039-044>049-057>060-070-071-250930- Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun- Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene- Boone-Story-Marshall-Audubon-Guthrie-Dallas-Polk-Cass-Adair- 421 AM CDT Fri May 24 2019 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Today and tonight Thunderstorms are possible today, especially towards central and to southeastern Iowa. A few storms may be strong to possibly severe, with large hail and damaging winds the main threats. Heavy rainfall may also increase flash flooding and river flooding risks. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Outside of a brief break around Sunday, periodic thunderstorm chances are expected into early next week, including Memorial Day. A few storms may be strong to possibly severe. Flash flooding and river flooding risks will increase through the weekend. A River Flood Warning remains in effect for the West Fork Des Moines River near Estherville for the foreseeable future. Please refer to the National Weather Service website at weather.gov/desmoines for further details. .SPOTTER INFORMATION STATEMENT... Spotters may be needed off and on through the Memorial Day weekend, especially today, Saturday, and Monday. Kotenberg
In the hours before
Local storm report, May 24, 9:57 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
957 AM CDT FRI MAY 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 2 WSW LUTHER 41.95N 93.86W
05/24/2019 E2.19 INCH BOONE IA COCORAHS
24 HOUR TOTAL.
&&
AKLocal storm report, May 24, 9:58 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
958 AM CDT FRI MAY 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN SCHLESWIG 42.17N 95.43W
05/24/2019 E2.14 INCH CRAWFORD IA COCORAHS
24 HOUR TOTAL.
&&
AKLocal storm report, May 24, 9:59 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
959 AM CDT FRI MAY 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 2 ENE WINDSOR HEIGHTS 41.61N 93.67W
05/24/2019 E2.00 INCH POLK IA COCORAHS
24 HOUR TOTAL.
&&
AKLocal storm report, May 24, 10:01 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1001 AM CDT FRI MAY 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 AM HEAVY RAIN 1 SE LAMBS GROVE 41.69N 93.07W
05/24/2019 M2.15 INCH JASPER IA PUBLIC
&&
AKLocal storm report, May 24, 10:02 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1002 AM CDT FRI MAY 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 AM HEAVY RAIN DENISON 42.02N 95.36W
05/24/2019 M2.20 INCH CRAWFORD IA PUBLIC
&&
AKLocal storm report, May 24, 10:04 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DES MOINES IA
1004 AM CDT FRI MAY 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 AM TSTM WND GST 2 SW LAMBS GROVE 41.68N 93.11W
05/24/2019 M62 MPH JASPER IA PUBLIC
MEASURED VIA ANEMOMETER.
0657 AM HEAVY RAIN MASSENA 41.25N 94.77W
05/24/2019 E4.60 INCH CASS IA CO-OP OBSERVER
0358 AM HEAVY RAIN 6 NNE CARBON 41.13N 94.79W
05/24/2019 M4.22 INCH ADAMS IA PUBLIC
MEASURED BY HOME WEATHER STATION.
0359 AM HEAVY RAIN 9 SW CUMBERLAND 41.17N 94.97W
05/24/2019 M4.18 INCH CASS IA PUBLIC
MEASURED BY HOME WEATHER STATION.
0700 AM HEAVY RAIN SAYLORVILLE 41.69N 93.62W
05/24/2019 E3.12 INCH POLK IA COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 2 W EARLHAM 41.49N 94.16W
05/24/2019 E3.11 INCH MADISON IA COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 1 WNW WAUKEE 41.61N 93.87W
05/24/2019 E3.06 INCH DALLAS IA COCORAHS
24 HOUR TOTAL.
0913 AM HEAVY RAIN 1 ESE URBANDALE 41.63N 93.72W
05/24/2019 E2.85 INCH POLK IA BROADCAST MEDIA
WHO-TV METEOROLOGIST REPORTS.
0700 AM HEAVY RAIN WAUKEE 41.61N 93.87W
05/24/2019 E2.85 INCH DALLAS IA COCORAHS
24 HOUR TOTAL.
0800 AM HEAVY RAIN 2 NNE JOHNSTON 41.70N 93.71W
05/24/2019 E2.82 INCH POLK IA CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN 2 NNE ANKENY 41.75N 93.59W
05/24/2019 E2.54 INCH POLK IA COCORAHS
24 HOUR TOTAL.
0800 AM HEAVY RAIN ADEL 41.62N 94.03W
05/24/2019 E2.52 INCH DALLAS IA TRAINED SPOTTER
0909 AM HEAVY RAIN 1 E CLIVE 41.61N 93.76W
05/24/2019 E2.48 INCH POLK IA TRAINED SPOTTER
SINCE LAST NIGHT.
0800 AM HEAVY RAIN 1 SSE ANKENY 41.72N 93.59W
05/24/2019 E2.45 INCH POLK IA CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN 3 S POLK CITY 41.74N 93.72W
05/24/2019 M2.45 INCH POLK IA OFFICIAL NWS OBS
24 HOUR TOTAL.
0700 AM HEAVY RAIN REDFIELD 41.59N 94.19W
05/24/2019 E2.43 INCH DALLAS IA COCORAHS
24 HOUR TOTAL.
0800 AM HEAVY RAIN 1 WSW PERRY 41.84N 94.11W
05/24/2019 E2.36 INCH DALLAS IA CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN 1 ENE AMES 42.03N 93.61W
05/24/2019 E2.28 INCH STORY IA COCORAHS
24 HOUR TOTAL.
0929 AM HEAVY RAIN AMES 42.03N 93.63W
05/24/2019 E2.25 INCH STORY IA PUBLIC
SOCIAL MEDIA REPORT.
0700 AM HEAVY RAIN 2 NNE WINDSOR HEIGHTS 41.63N 93.69W
05/24/2019 E2.24 INCH POLK IA COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 3 SE ALLEMAN 41.78N 93.57W
05/24/2019 E2.23 INCH POLK IA COCORAHS
24 HOUR TOTAL.
0744 AM HEAVY RAIN DENISON 42.02N 95.36W
05/24/2019 M2.20 INCH CRAWFORD IA PUBLIC
0636 AM HEAVY RAIN DENISON 42.02N 95.35W
05/24/2019 E2.20 INCH CRAWFORD IA PUBLIC
SINCE 9 PM LAST NIGHT.
0700 AM HEAVY RAIN 2 WSW LUTHER 41.95N 93.86W
05/24/2019 E2.19 INCH BOONE IA COCORAHS
24 HOUR TOTAL.
0846 AM HEAVY RAIN 1 SE LAMBS GROVE 41.69N 93.07W
05/24/2019 M2.15 INCH JASPER IA PUBLIC
0700 AM HEAVY RAIN SCHLESWIG 42.17N 95.43W
05/24/2019 E2.14 INCH CRAWFORD IA COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 4 ENE DALLAS CENTER 41.71N 93.89W
05/24/2019 E2.12 INCH DALLAS IA COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 2 ENE WINDSOR HEIGHTS 41.61N 93.67W
05/24/2019 E2.00 INCH POLK IA COCORAHS
24 HOUR TOTAL.
0819 AM FLOOD 4 WNW AMES 42.03N 93.70W
05/24/2019 STORY IA EMERGENCY MNGR
WATER OVER 500TH AVE NORTH OF ONTARIO
STREET.
0748 AM FLOOD 3 SW NEVADA 41.99N 93.48W
05/24/2019 STORY IA EMERGENCY MNGR
610TH AND 620TH AVE HAVE WATER OVER THE
ROAD.
0748 AM FLOOD 4 N COLO 42.08N 93.31W
05/24/2019 STORY IA EMERGENCY MNGR
EM RELAYS IOWA DOT REPORT OF WATER OVER THE
ROAD AT HWY 65 AND 190TH STREET IN STORY
COUNTY.
0746 AM FLOOD AMES 42.02N 93.63W
05/24/2019 STORY IA EMERGENCY MNGR
SEVERAL LOCATIONS IN AMES HAVE WATER OVER
THE ROAD INCLUDING EAST LINCOLNWAY, GRAND
AVE, AND AIRPOT ROAD.
0650 AM FLOOD 1 WSW BOONE 42.04N 93.90W
05/24/2019 BOONE IA EMERGENCY MNGR
REPORTS THAT LOCAL CREEKS AND STREAMS ARE
BECOMING NEAR BANK FULL. NO IMPACTS YET, BUT
WILL NEED TO KEEP WATCHING.
0646 AM TSTM WND DMG 2 S NORWALK 41.48N 93.68W
05/24/2019 WARREN IA PUBLIC
SOCIAL MEDIA REPORTS OF SEVERAL SMALL
BRANCHES DOWN.
0625 AM FLASH FLOOD FONTANELLE 41.29N 94.56W
05/24/2019 ADAIR IA EMERGENCY MNGR
GRAVEL ROADS IN THE AREA ARE UNDER WATER.
CREEKS AND STREAMS ARE RISING FAST.
0610 AM FLASH FLOOD 1 W MASSENA 41.25N 94.78W
05/24/2019 CASS IA EMERGENCY MNGR
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 1
W MASSENA. QUICK RISES HAVE HAPPENED ALONG
THE WEST NODAWAY RIVER IN CASS COUNTY.
EVACUATIONS ALONG THE WEST NODAWAY RIVER ARE
BEING RECOMMENDED TO NEARBY RESIDENTS.
0424 AM FLASH FLOOD MASSENA 41.25N 94.78W
05/24/2019 CASS IA 911 CALL CENTER
CASS COUNTY DISPATCH REPORTED FLASH FLOODING
NEAR 740TH AND ROCKPORT, AND 730TH AND
SEATTLE NEAR THE WEST NODAWAY RIVER.
&&The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 8:06 PM CDT | River Flood Watch | DMX | Davis, Wapello | 14 hr |
| May 23, 11:53 PM CDT | Special Weather Statement | DMX | Adams | 37 min |
| May 24, 12:40 AM CDT | Special Weather Statement | DMX | Adair | 35 min |
| May 24, 1:07 AM CDT | Special Weather Statement | DMX | Madison | 23 min |
| May 24, 2:04 AM CDT | Special Weather Statement | DMX | Jasper, Marion | 41 min |
| May 24, 2:34 AM CDT | Special Weather Statement | DMX | Marshall, Tama | 26 min |
| May 24, 3:07 AM CDT | Special Weather Statement | DMX | Jasper, Marion, Warren | 38 min |
| May 24, 3:51 AM CDT | Flash Flood Watch | DMX | Adair, Adams, Appanoose, Clarke, Davis, Decatur and 16 more | 23 hr |
| May 24, 4:17 AM CDT | Flash Flood Warning | DMX | Adair, Adams, Cass | 6 hr |
| May 24, 4:27 AM CDT | River Flood Warning | DMX | Polk | 10 days |
| May 24, 5:20 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Cass, Ringgold, Taylor, Union | 40 min |
| May 24, 5:57 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Clarke, Decatur, Madison, Ringgold, Union and 1 more | 48 min |
| May 24, 6:24 AM CDT | River Flood Warning | DMX | Humboldt | 17 days |
| May 24, 6:26 AM CDT | River Flood Warning | DMX | Polk | 8 days |
| May 24, 6:46 AM CDT | Special Weather Statement | DMX | Lucas, Marion, Warren, Wayne | 44 min |
| May 24, 7:07 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Marion, Marshall, Polk, Warren | 38 min |
| May 24, 7:21 AM CDT | River Flood Warning | DMX | Dallas, Polk | 13 hr |
| May 24, 7:23 AM CDT | Special Weather Statement | DMX | Appanoose, Davis, Mahaska, Marion, Monroe, Wapello | 67 min |
| May 24, 7:40 AM CDT | Special Weather Statement | DMX | Poweshiek | 35 min |
| May 24, 7:44 AM CDT | Areal Flood Warning | DMX | Story | 6 hr |
| May 24, 7:46 AM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Marshall, Tama | 31 min |
| May 24, 7:54 AM CDT | Severe Thunderstorm Warning | DMX | Poweshiek, Tama | 21 min |
| May 24, 9:50 AM CDT | River Flood Warning | DMX | Polk | 24 hr |
| May 24, 10:33 AM CDT | River Flood Warning | DMX | Davis, Wapello | 47 days |
| May 24, 10:35 AM CDT | River Flood Watch | DMX | Black Hawk | 23 hr |
| May 24, 10:35 AM CDT | River Flood Watch | DMX | Black Hawk | 34 hr |
| May 24, 10:36 AM CDT | River Flood Warning | DMX | Tama | 6 days |
| May 24, 10:36 AM CDT | River Flood Warning | DMX | Black Hawk | 8 days |
| May 24, 10:36 AM CDT | River Flood Warning | DMX | Webster | 11 days |
| May 24, 10:36 AM CDT | River Flood Warning | DMX | Boone, Hamilton, Webster | 3 days |
| May 24, 10:36 AM CDT | River Flood Warning | DMX | Dallas, Greene | 7 days |
Nearby
Flash Flood Warnings in Iowa, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.